| Model Number |
72404134 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
05/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurring urinary incontinence.A surgical procedure was performed during which the cuff was removed and replaced with smaller size.No additional patient complications were reported.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, the conclusion code of known inherent risk of device was assigned to this investigation.Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100560721.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100651742.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).